Posted by: Patricia | 2011-11-04

Cough, itchy back, chest - part 2

Dear Doctor,

I went to see a doctor today. He said I have bronchitis and prescribed antibiotics. I took two capsules about 12 hours ago (as recommended) and I still don''t feel any difference. Could bronchitis be the reason everything feels so itchy? Even my throat and ears feel itchy right now. I''m so afraid to take the next dose of antibiotics tomorrow because if it destroys all my bacteria and doesn''t help with the cough, I might get other infections like conjunctivitis or a yeast infection as I tend to do when on antibiotics, all for no reason. Should I keep on taking the medication to see what happens?

It''s been about 42 days since I got sick and the doctor said I should be happy I don''t have pneumonia.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you do take the medication as prescribed. You can supplement your diet with Reuterina Femme whilst taking the antibiotics, as it is clinically proven to prevent yeast infections. This will prevent your natural flora from being disturbed whilst taking the medication.

If your symptoms persist or worsen after three days on the antibiotics, I suggest that you reconsult your doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.